I woke up this morning with many bruises on my inner thighs. Mainly my right one. I have one on my left thigh that looks like a squiggle. I was recently on Azithromycin and Prednisone. I am now on Sudogest and Mucusnex. I haven't been with my husband in a few days, so I know it's not related to bedroom activities. I have read that it could be a lack of vitamins or iron, or something more. Should I contact my doctor or take some vitamins to see if it helps?
this might be because of the lack of iron in your body right now. I have a naturally low iron count in my blood and sometimes the slightest thing in a sensitive area like that will leave a bruise, and they often last a while. however, I would definately still go to the doctor to get it checked.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.